# SDR SWAA117377

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 77,855 hours, 63,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 6546549
- Condition: Damaged
- Location: Bs 500 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 28Y CHECK, FOUND FAILSAFE DAMAGED ON I/B FLANGE AT BS 500, S25L.  REPAIRED FLANGE PER SRM.
